# SDR SWAA094120

- Difficulty date: June 24, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 40,628 hours, 32,893 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547983
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND LT HORIZONTAL STAB L/E NR 6 RIB CRACKED.  REPAIRED RIB PER SRM.
